# SDR DALA2025030401649

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 60,406 hours, 43,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL SKIN, NEAR CUT OUT OF HOOK, AT PASSENGER DOOR L1. SUMMARY OF NRC 00036: DAMAGE ON EXTERNAL SKIN, NEAR CUT OUT OF HOOK, AT PASSENGER DOOR L1 WAS REPAIRED PER ER/A 624489-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 624489-14 REV 1. ASSOCIATED ER/A 14-624489 ADDED FOR AC 9571. (LP #0838935)
